You are in the accessibility menu

Please use this identifier to cite or link to this item: http://acervodigital.unesp.br/handle/11449/63848
Full metadata record
DC FieldValueLanguage
dc.contributor.authorScaloppi, Edmar José-
dc.date.accessioned2014-05-27T04:22:09Z-
dc.date.accessioned2016-10-25T18:12:14Z-
dc.date.available2014-05-27T04:22:09Z-
dc.date.available2016-10-25T18:12:14Z-
dc.date.issued1988-02-01-
dc.identifierhttp://dx.doi.org/10.1061/(ASCE)0733-9437(1988)114:1(169)-
dc.identifier.citationJournal of Irrigation and Drainage Engineering, v. 114, n. 1, p. 169-174, 1988.-
dc.identifier.issn0733-9437-
dc.identifier.urihttp://hdl.handle.net/11449/63848-
dc.identifier.urihttp://acervodigital.unesp.br/handle/11449/63848-
dc.description.abstractAn adjusted F factor to compute pressure head loss in pipes having multiple, equally spaced outlets is derived for any given distance from the first outlet to the beginning of the pipe. The proposed factor is dependent on the number of outlets and is expressed as a function of the J. E. Christiansen's F factor. It may be useful to irrigation engineers to estimate friction in sprinkle and trickle irrigation laterals and manifolds, as well as gated pipes.en
dc.format.extent169-174-
dc.language.isoeng-
dc.sourceScopus-
dc.subjectFRICTION-
dc.subjectHYDRAULICS - Analysis-
dc.subjectIRRIGATION-
dc.subjectPRESSURE EFFECTS-
dc.subjectF FACTOR-
dc.subjectMULTIPLE-OUTLET PIPES-
dc.subjectFLOW OF WATER-
dc.titleADJUSTED F FACTOR FOR MULTIPLE-OUTLET PIPES.en
dc.typeoutro-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationFaculdade de Ciencias Agronomicas-UNESP, Botucatu-SP, Braz, Faculdade de Ciencias Agronomicas-UNESP, Botucatu-SP, Braz-
dc.description.affiliationUnespFaculdade de Ciencias Agronomicas-UNESP, Botucatu-SP, Braz, Faculdade de Ciencias Agronomicas-UNESP, Botucatu-SP, Braz-
dc.identifier.doi10.1061/(ASCE)0733-9437(1988)114:1(169)-
dc.rights.accessRightsAcesso aberto-
dc.identifier.file2-s2.0-0023797523.pdf-
dc.relation.ispartofJournal of Irrigation and Drainage Engineering-
dc.identifier.scopus2-s2.0-0023797523-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.
 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.